# SDR UALA2009110403420

- Difficulty date: November 2, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 72,410 hours, 11,794 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: S218
- Condition: Out Of Adjust
- Location: Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WING SLIDE EICAS MSG, RTFL.  FOUND SENSOR S218 ON LT OVERWING PACK DOOR LOOSE BUT APPEARED TO BE WITHIN TOLERANCE (0.10) BUT WITH MOVEMENT CAUSED EICAS MSG.  REMOVED SHIM FROM SENSOR S218 FOR TROUBLESHOOTING, NO HELP. WILL NEED TO RE-GAP S-218. AFTER REMOVING SHIM COCKPIT OVER HEAD LIGHT STILL FLICKERS, WHEN MOVING DOOR INTEGRATOR. FOUND 2 (EA) AFT LATCHES ON LT OFF WING SLIDE COMPARTMENT DR WORN.  REPLACED BOTH LATCHES.  CHECKED GAP OF SENSOR S218 AND ADJUSTED.  NEED SYS CKS AFTER CLOSE UP.  CHECKED AND CLOSED LT SIDE DOOR. NO MESSAGES AND NO LIGHT ON P5 PANEL.
